# SDR 95ZZZX6931

- Difficulty date: November 22, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N8803P
- Make and model: Piper PA-24-260
- Aircraft serial: 244258
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Trunnion
- Part number: 27053005
- Condition: Cracked
- Location: Rt Mlg
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND SECOND TRUNNION THAT HAS BEEN CRACKED.  THIS ONE WAS THE RIGHT MLG.  OTHER CRACK ON MODEL PA30, LEFT GEAR.  REPLACED WITH 27053-001, WITH SPRING CLAMP DIFFERENT.
